# SDR SWAA041215

- Difficulty date: April 29, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FRAME AT BS 360, BETWEEN STRINGER 8L, AND STRINGER 9L, CRACKED.  REPAIRED FRAME SECTION PER SRM.
